# SDR NWAA080969606

- Difficulty date: March 14, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N606NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47225
- Aircraft time: 80,919 hours, 77,624 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING FOR THE CATWALK IN THE TAIL COMPARTMENT WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK IN THE AFT ACCESSORY COMPARTMENT.  OPERATIONAL CHECK WAS GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
